# SDR NVEA9700002

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 249
- Engine: Pwa PW120
- Propeller: Hamstd 14RF9
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LOST TORQUE AND PROP RPM ON LT ENG, A/C YAWED AND CREW SHUT ENGINE DOWN AND LANDED SAFELY.
